# SDR 05FDEA02052

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER SURFACE MOST INBOARD FOUND 1 EACH SKIN BULGE.  LH WING UPPER SURFACE MOST INBD 01 EA. SKIN BULGE AREA CORROSION   REMOVED AND   REPROTECTED AS PER SRM 51-21-01 VOL. II. MAT'L REMOVED 0.042"; ORIG. THICKNESS 0.241";   MAT'L REMAINED 0.199"; FOUND EXCEEDED LIMIT AS PER SRM 57-10-00 FIG. 32 VOL. I. AREA   REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-87558 - WINGS - LEFT HAND UPPER WING   SKIN -   CORROSION REPAIR AT XORS 108 AND STRINGER 13. THIS REPAIR CLASSIFIED AS MAJOR AS   PER GMM   6-2-100.
